Mathematical Research Letters

Volume 20 (2013)

Number 6

On the cone conjecture for Calabi-Yau manifolds with Picard number two

Pages: 1103 – 1113

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n6.a9

Authors

Vladimir Lazic (Mathematisches Institut, Universität Bonn, Germany)

Thomas Peternell (Mathematisches Institut, Universität Bayreuth, Germany)

Abstract

Following a recent work of Oguiso, we calculate explicitly the groups of automorphisms and birational automorphisms on a Calabi-Yau manifold with Picard number two. When the group of birational automorphisms is infinite, we prove that the Cone conjecture of Morrison and Kawamata holds.

Full Text (PDF format)